Alert archive / Texas / Special Weather Statements in 2018

Special Weather Statement, NWS Austin/San Antonio, TX

March 28, 2018Hays County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Mar 28, 2018, 9:13 PM CDT for Hays County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2018, 9:13 PM CDT (02:13 UTC)
Expired
Mar 28, 2018, 9:45 PM CDT
In force
32 min
Issued by
NWS Austin/San Antonio, TX

County Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 39 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 9:38 PM CDTHAIL 0.51 S Hays, TXHALF INCH DIAMETER HAIL REPORTED IN BUDA NEAR THE INTERSECTION OF 967 AND 1626.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.2 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2587 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

237 
WWUS84 KEWX 290213
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
913 PM CDT WED MAR 28 2018
 
TXZ191-290245-
Hays TX-
913 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL 945 PM
CDT...

At 912 PM CDT, Doppler radar was tracking a strong thunderstorm 
southeast of Wimberley, moving northeast at 45 mph.

Pea to dime size hail will be possible with this storm.

Locations impacted include...
Kyle, Buda, Dripping Springs, Wimberley, Bear Creek, Mountain City,
Hays and Hays City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3011 9783 3005 9775 2986 9803 2993 9811
      3022 9798
TIME...MOT...LOC 0212Z 211DEG 38KT 2995 9801 

$$

ALLEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Mar 28, 7:05 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Mar 28, 7:05 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
705 PM CDT Wed Mar 28 2018

.AVIATION.../00Z TAF CYCLE/

Main aviation impact focus will be on another round of TSRA expected
to develop across the Coastal Plains of Texas from 02-07Z near KVCT.
Most of this activity should remain just east and KSAT/KSSF but some
isolated to scattered TSRA could shift across these two sites. KAUS
should be too far north and west for the activity but will monitor
trends through the evening. Given the saturated conditions over the
past 24 hours, ground fog appears probable 10-14Z Thursday for
KAUS/KSAT/KSSF. Have brought visibilities down to 2-4SM for now but
they could be adjusted lower on the 06Z TAF package. All TSRA
activity will exit the region east by 09Z. VFR conditions will
prevail after 15-16Z with the low fog/ceilings mixing out. Surface
winds will be from the north to northeast and then become more
westerly through Thursday. Some gusts at KDRT could reach into the
low 20 knot range.

&&

.PREV DISCUSSION... /ISSUED 655 PM CDT Wed Mar 28 2018/

EVENING UPDATE...
Overall, the forecast looks on track from earlier this afternoon and
no major changes anticipated. Did update hourly grids to match better
with observations, and included iso PoPs for the west as some
isolated, yet elevated storms have developed on the Mexican side of
the Rio Grande.

Taking a look at the next 12 hours, we are still awaiting the final
few pulses from the parent upper low that has resulted in our wet
last 24 hours. The difference this evening is the location of the
boundary to provide ample low level lifting to tap into surface based
parcels. As of now, SPC mesoanalysis shows the bulk of the
convergence associated with this boundary just to the southeast of
our shared border with CRP (near Victoria). At the 850 mb level,
everything west and north of that boundary is westerly or
southwesterly, much less favorable orientations for deep moisture
convergence. However, the upper level energy should produce enough
lift to tap into the instability in this area regardless. So, it
makes sense that the latest hi-res suite produces a few more rounds
of showers and thunderstorms, coincident with each round of upper
level energy, with the best chance for heavy rainfall, hail and
possibly strong straight line winds for our southeastern most zones,
Lavaca, Karnes, and Dewitt counties and to a lesser extent Wilson,
Gonzales, and Fayette counties. Farther west and north will have much
less chance given the aforementioned 850 mb flow.

Therefore, have increased QPF potential for our extreme southeastern
zones a bit, but with FFG values in these locations still above 5
inches and largely missing out on the rainfall of the last 24 hours,
there doesn't appear to be a need for a Flash Flood Watch extension
and thus will allow this to expire at 7PM as scheduled. However, we
will continue to highlight the possibility for strong storms and
heavy rainfall in the HWO, social media, and other public products.

PREV DISCUSSION... /ISSUED 257 PM CDT Wed Mar 28 2018/

SHORT TERM (Tonight through Thursday Night)...
SPC upper air analysis from this morning showed an upper level trough
across the southwestern US into northern Mexico. Strong mid level
southwesterly flow was in place across south central Texas with
strong positive vorticity advection yielding widespread forcing for
ascent. This, paired with the surface outflow boundary and cold front
draped northeast to southwest across the region, was the catalyst
for the periods of showers and thunderstorms beginning last night and
continuing into this afternoon. The cold front will continue to
slowly move off to the southeast toward the Gulf Coast throughout the
remainder of the afternoon and evening hours. Most shower and
thunderstorm activity should be relegated to the eastern counties for
the rest of the afternoon. However, some additional redevelopment of
showers and storms are possible later this evening for areas east of
Interstate 35 as the trough axis and accompanying vorticity maximum
swings through south central Texas. The flash flood watch has been
cancelled for the Interstate 35 corridor and Hill Country counties,
but remains in effect until 7 pm tonight for our eastern counties of
the Texas coastal plains. High resolution models indicate maybe an
additional inch of rain is possible for this area with isolated
pockets up to two inches.

Models project that the trough axis will be completely east of the region
by early Thursday morning, at which point any chances for showers
and storms will cease. Skies will begin clearing from west to east on
Thursday morning, with sunny skies prevailing for all of south
central Texas by Thursday afternoon and highs reaching the 80s.
Thursday night will be mostly clear with lows near seasonal normals.

LONG TERM (Friday through Wednesday)...
West northwesterly zonal flow takes control over the region for the rest
of the week and continuing into the weekend. Fair skies and dry
conditions can be expected. Friday will be a bit cooler, with highs
only reaching the 70s for the vast majority of the region with winds
out of the northeast. Winds shift back to the south/southeast by
Saturday, warming temperatures back up to the 80s and increasing dew
points. Moisture increases further on Easter Sunday, bringing some
clouds back to the area, but no rain is expected, with high
temperatures remaining in the 80s.

Models are in disagreement on Monday. The ECMWF takes a cold front south
through the region early Monday morning while the GFS stalls the
front well to our north. WPC seems to side with the Euro as their
frontal forecast depicts the cold front across south Texas at 7 am
Monday morning. If the GFS is correct, temperatures will be warmer
with winds remaining out of the southeast. If the Euro is correct,
winds will shift northerly and highs on Monday will be cooler.
Decided to hedge more toward the GFS solutions for now, as not a
single member of the GFS ensemble brings the cold front through the
area. This could change with future forecast packages, however, so
stay tuned. There will be a slight chance for some showers on Monday,
with very little to no accumulation of rain expected.

Models indicate a short wave trough moving west to east across the
region Tuesday evening into Wednesday generating a chance for some
showers and thunderstorms. Temperatures should remain near or
slightly above seasonal normals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              57  85  54  76  55 /  40   0   0   0   0
Austin Bergstrom Intl Airport  58  84  52  75  53 /  50   0   0   0   0
New Braunfels Muni Airport     57  84  53  76  54 /  50   0   0   0   0
Burnet Muni Airport            52  79  50  73  52 /  20   0   0   0   0
Del Rio Intl Airport           52  86  53  81  57 /  20   0   0   0   0
Georgetown Muni Airport        55  82  51  74  53 /  30   0   0   0   0
Hondo Muni Airport             55  86  52  79  54 /  30   0   0   0   0
San Marcos Muni Airport        57  84  52  76  54 /  50   0   0   0   0
La Grange - Fayette Regional   60  83  55  76  54 /  80  10   0   0   0
San Antonio Intl Airport       57  85  55  77  56 /  40   0   0   0   0
Stinson Muni Airport           58  85  55  78  56 /  50   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for Bastrop-Caldwell-
Fayette-Gonzales-Guadalupe-Lavaca-Lee-Wilson.

&&

Mesoscale/Aviation...Allen
Synoptic/Grids...TB3
Public Service/Data Collection...33
Hazardous weather outlook, Mar 28, 7:42 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
742 PM CDT Wed Mar 28 2018

TXZ171>173-183>194-202>209-217>225-228-300045-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
742 PM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Isolated strong to severe storms are possible, mainly south of the
Interstate 10 corridor and east of the I-35 corridor, with large
hail up to quarter sized and damaging straight-line being the
primary threats. 1-2 inches of rainfall with localized amounts up
to 3 inches are possible as well with these storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to submit rainfall, hail, and wind reports.

In the hours before

Local storm report, Mar 28, 3:25 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 PM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      3 NW GERONIMO           29.69N 98.00W
03/28/2018                   GUADALUPE          TX   EMERGENCY MNGR

            GUADALUPE COUNTY EMERGENCY MANAGEMENT
            REPORTS MULTIPLE ROADS CLOSED WITH FLOODED
            LOW WATER CROSSINGS. THE FLOODED ROADS ARE
            PRIMARILY WEST OF SEGUIN ON THE FAR WEST
            SIDE OF GUADALUPE COUNTY. MULTIPLE LOW WATER
            CROSSINGS ARE FLOODED ALONG ALLIGATOR AND
            GERONIMO CREEKS.

1202 PM     HEAVY RAIN       FLORESVILLE             29.14N 98.16W
03/28/2018  M1.13 INCH       WILSON             TX   EMERGENCY MNGR

            1.13 INCHES OF RAIN IN 30 MINUTES.

1157 AM     FLASH FLOOD      4 S UHLAND              29.90N 97.77W
03/28/2018                   CALDWELL           TX   EMERGENCY MNGR

            NUMEROUS STREET CLOSURES IN CALDWELL COUNTY
            DUE TO FLOODING.

1143 AM     FLASH FLOOD      1 SW KYLE               29.98N 97.89W
03/28/2018                   HAYS               TX   LAW ENFORCEMENT

            NUMEROUS LOW WATER CROSSINGS CLOSED DUE TO
            WATER OVER ROADWAY ACROSS HAYS COUNTY IN THE
            SAN MARCOS AND KYLE AREAS.

1117 AM     FLASH FLOOD      10 NNW HONDO            29.48N 99.21W
03/28/2018                   MEDINA             TX   LAW ENFORCEMENT

            REPORTS OF NUMEROUS ROAD CLOSURES ACROSS
            MEDINA COUNTY DUE TO WATER OVER ROADWAYS.

1046 AM     FLASH FLOOD      1 N LEON SPRINGS        29.68N 98.64W
03/28/2018                   BEXAR              TX   FIRE DEPT/RESCUE

            NUMEROUS ROAD CLOSURES ACROSS BEXAR COUNTY
            DUE TO HIGH WATER AS WELL AS HIGH WATER
            RESCUES.

1025 AM     HAIL             1 ESE LIVE OAK          29.55N 98.32W
03/28/2018  E0.75 INCH       BEXAR              TX   PUBLIC

0945 AM     HAIL             4 S SEA WORLD           29.40N 98.71W
03/28/2018  E1.00 INCH       BEXAR              TX   PUBLIC

0926 AM     HAIL             LACOSTE                 29.31N 98.82W
03/28/2018  E1.25 INCH       MEDINA             TX   PUBLIC

            HAIL REPORT OF HAIL A LITTLE BIT BIGGER THAN
            QUARTERS IN DOWNTOWN LACOSTE.

0913 AM     HAIL             4 W CASTROVILLE         29.35N 98.95W
03/28/2018  E1.00 INCH       MEDINA             TX   PUBLIC

0733 AM     FLASH FLOOD      5 WNW COUPLAND          30.48N 97.46W
03/28/2018                   WILLIAMSON         TX   EMERGENCY MNGR

            WILLIAMSON COUNTY EM REPORTS ADDITIONAL ROAD
            CLOSURES DUE TO HIGH WATER ACROSS THE
            COUNTY.

0719 AM     HEAVY RAIN       2 SW BERGSTROM INTERNAT 30.18N 97.69W
03/28/2018  M4.35 INCH       TRAVIS             TX   MESONET

            LCRA HYDROMET SITE AT ONION CREEK AND US 183
            REPORTS 4.35 INCHES OF RAIN SINCE MIDNIGHT.

0615 AM     HEAVY RAIN       3 W KYLE                29.98N 97.92W
03/28/2018  M4.66 INCH       HAYS               TX   OTHER FEDERAL

            USGS RAIN GAUGE AT BLANCO RIVER NEAR KYLE
            REPORTS 4.66 INCHES OF RAIN SINCE MIDNIGHT.

0546 AM     FLASH FLOOD      LOST CREEK              30.30N 97.84W
03/28/2018                   TRAVIS             TX   TRAINED SPOTTER

            NUMEROUS LOW WATER CROSSINGS CLOSED ACROSS
            TRAVIS COUNTY AND THE CITY OF AUSTIN.

0533 AM     FLASH FLOOD      1 NNE KYLE              30.00N 97.87W
03/28/2018                   HAYS               TX   LAW ENFORCEMENT

            ROAD CLOSURES DUE TO FLOODING ACROSS THE
            CITY OF KYLE.

0528 AM     FLASH FLOOD      3 WSW HUTTO             30.53N 97.60W
03/28/2018                   WILLIAMSON         TX   LAW ENFORCEMENT

            NUMEROUS LOW WATER CROSSINGS CLOSED ACROSS
            WILLIAMSON COUNTY.

0525 AM     FLASH FLOOD      2 NNW ANDERSON MILL     30.48N 97.82W
03/28/2018                   WILLIAMSON         TX   EMERGENCY MNGR

            LAKELINE BLVD IN CEDAR PARK CLOSED BETWEEN
            LITTLE ELM AND OLD MILL DUE TO FLOODING.

0503 AM     FLASH FLOOD      2 NNE AUSTIN            30.31N 97.73W
03/28/2018                   TRAVIS             TX   TRAINED SPOTTER

            STREET FLOODING REPORTED IN THE HYDE PARK
            NEIGHBORHOOD OF AUSTIN.

0501 AM     FLASH FLOOD      1 SW SAN ANTONIO        29.42N 98.50W
03/28/2018                   BEXAR              TX   LAW ENFORCEMENT

            LOWER LEVEL OF I-35 IN DOWNTOWN SAN ANTONIO
            BETWEEN ALAMO AND GUADALUPE STREETS CLOSED
            DUE TO HIGH WATER.

0435 AM     FLASH FLOOD      1 NNW WINDCREST         29.53N 98.39W
03/28/2018                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUE AT I-35 AND THOUSAND OAKS.

0434 AM     FLASH FLOOD      1 NE HOLLYWOOD PARK     29.61N 98.47W
03/28/2018                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUE AT US 281 AND LOOP 1604.

0403 AM     FLASH FLOOD      1 N WINDCREST           29.54N 98.38W
03/28/2018                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUE AT INTERSTATE 35 NORTH AND N
            WEIDNER ROAD.

0354 AM     FLASH FLOOD      3 NW LIVE OAK           29.58N 98.38W
03/28/2018                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER EVACUATION REPORTED AT AN APARTMENT
            COMPLEX AT 14900 NACOGDOCHES ROAD.

0353 AM     FLASH FLOOD      4 NNW LIVE OAK          29.60N 98.37W
03/28/2018                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUE REPORTED AT LOOP 1604 AND GREEN
            MOUNTAIN ROAD.

0333 AM     FLASH FLOOD      1 SE HOLLYWOOD PARK     29.59N 98.48W
03/28/2018                   BEXAR              TX   FIRE DEPT/RESCUE

            SAFD DISPATCH REPORTS WATER RESCUE NEAR
            INTERSECTION OF CHULA VISTA DRIVE AND SAN
            PEDRO AVE JUST EAST OF HWY 281.

0329 AM     FLASH FLOOD      1 WSW SEA WORLD         29.45N 98.71W
03/28/2018                   BEXAR              TX   FIRE DEPT/RESCUE

            SAFD DISPATCH REPORTS WATER RESCUE NEAR THE
            INTERSECTION OF WESTCREEK OAKS AND W
            MILITARY DRIVE.

&&
Special weather statement, Mar 28, 8:24 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
824 PM CDT WED MAR 28 2018

TXZ205>207-290215-
Guadalupe TX-Comal TX-Bexar TX-
824 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE...CENTRAL
BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 915 PM CDT...

At 823 PM CDT, Doppler radar was tracking a strong thunderstorm over
Windcrest, or near San Antonio Int Airport, moving northeast at 30
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Selma, San Antonio Int Airport, Randolph AFB, Canyon Lake
Dam, Canyon Lake, Kirby, Alamo Heights, Windcrest, Terrell Hills,
Garden Ridge, Hollywood Park, McQueeney and Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2937 9844 2956 9851 2991 9816 2965 9793
TIME...MOT...LOC 0123Z 228DEG 27KT 2951 9841

ALLEN
Special weather statement, Mar 28, 8:51 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
851 PM CDT WED MAR 28 2018

TXZ205>207-290230-
Guadalupe TX-Comal TX-Bexar TX-
851 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...EAST
CENTRAL BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 930 PM CDT...

At 851 PM CDT, Doppler radar was tracking a strong thunderstorm over
St. Hedwig, or near Randolph AFB, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, Randolph AFB, McQueeney, St.
Hedwig, Marion, Santa Clara, New Berlin, Zuehl, Geronimo, Converse,
Nolte, Zipp, Friendly Corner, Freiheit, Solms, Gruene and Adkins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2958 9786 2940 9813 2943 9814 2944 9813
      2944 9814 2936 9820 2935 9822 2943 9834
      2983 9809
TIME...MOT...LOC 0151Z 216DEG 37KT 2943 9823

ALLEN
Special weather statement, Mar 28, 9:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
913 PM CDT WED MAR 28 2018

TXZ191-290245-
Hays TX-
913 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL 945 PM
CDT...

At 912 PM CDT, Doppler radar was tracking a strong thunderstorm
southeast of Wimberley, moving northeast at 45 mph.

Pea to dime size hail will be possible with this storm.

Locations impacted include...
Kyle, Buda, Dripping Springs, Wimberley, Bear Creek, Mountain City,
Hays and Hays City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3011 9783 3005 9775 2986 9803 2993 9811
      3022 9798
TIME...MOT...LOC 0212Z 211DEG 38KT 2995 9801

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:24 PM CDTSpecial Weather StatementEWXComal51 min
Mar 28, 8:51 PM CDTSpecial Weather StatementEWXGuadalupe39 min
Mar 28, 9:16 PM CDTSpecial Weather StatementEWXCaldwell29 min
Mar 28, 9:24 PM CDTSpecial Weather StatementEWXBexar36 min
Mar 28, 9:41 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell49 min
Mar 28, 10:00 PM CDTSpecial Weather StatementEWXGuadalupe45 min
Mar 28, 10:24 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Mar 28, 10:26 PM CDTSpecial Weather StatementEWXLee49 min
Mar 28, 10:29 PM CDTSpecial Weather StatementEWXGuadalupe46 min
Mar 28, 10:31 PM CDTSpecial Weather StatementEWXAtascosa44 min
Mar 28, 10:45 PM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson45 min
Mar 28, 11:19 PM CDTSpecial Weather StatementEWXWilson41 min
Mar 28, 11:24 PM CDTSpecial Weather StatementEWXAtascosa51 min
Mar 28, 11:30 PM CDTRiver Flood WarningEWXCaldwell, Gonzales25 hr
Mar 28, 11:34 PM CDTSpecial Weather StatementEWXKarnes56 min
Mar 28, 11:49 PM CDTRiver Flood WarningEWXBexar20 hr
Mar 29, 6:46 AM CDTDense Fog AdvisoryEWXBexar, Blanco, Burnet, Comal, Gillespie, Hays and 4 more3 hr
Mar 29, 10:36 AM CDTRiver Flood WarningEWXGonzales41 hr
Mar 29, 11:48 AM CDTRiver Flood WarningEWXKarnes, Wilson19 hr

Nearby

Special Weather Statements in Texas, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.